VOL. 47 · NO. 2 | 1995
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 47 (2), (1995)
No abstract available
Articles
Klaus Altmann
Tohoku Math. J. (2) 47 (2), 151-184, (1995) DOI: 10.2748/tmj/1178225590
KEYWORDS: 14M25, 13D10, 14B05, 32G13, 52B20
No abstract available
Bang-Yen Chen, Franki Dillen, Leopold Verstraelen, Luc Vrancken
Tohoku Math. J. (2) 47 (2), 185-198, (1995) DOI: 10.2748/tmj/1178225591
KEYWORDS: 53C40, 53C15
No abstract available
E. Norman Dancer, Zong Ming Guo
Tohoku Math. J. (2) 47 (2), 199-225, (1995) DOI: 10.2748/tmj/1178225592
KEYWORDS: 35K57, 35B35, 35J65
No abstract available
Hitoshi Ishii, Panagiotis Souganidis
Tohoku Math. J. (2) 47 (2), 227-250, (1995) DOI: 10.2748/tmj/1178225593
KEYWORDS: 35K55, 35D05, 58D25, 58E15
No abstract available
David A. Cox
Tohoku Math. J. (2) 47 (2), 251-262, (1995) DOI: 10.2748/tmj/1178225594
KEYWORDS: 14M25
No abstract available
Paul Eloe, Muhammad Islam
Tohoku Math. J. (2) 47 (2), 263-269, (1995) DOI: 10.2748/tmj/1178225595
KEYWORDS: 45M15, 34K20, 45J05
No abstract available
Ki-ichiro Hashimoto, Naoki Murabayashi
Tohoku Math. J. (2) 47 (2), 271-296, (1995) DOI: 10.2748/tmj/1178225596
KEYWORDS: 14G35, 11G10, 14H10, 14K10
No abstract available
Back Matter
Tohoku Math. J. (2) 47 (2), (1995)
No abstract available
Back to Top